# SDR ASOA20140403029

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 31,721 hours, 24,209 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Faulty
- Location: Flashlight
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SMOKE ODOR AFTER TAKEOFF.  SMOKE DISIPATED AFTER 5 MINUTES.  ALSO REPORTED ODOR ON DESCENT.  THEY ALSO NOTED THE LOCALIZER DID NOT WORK ON CAPTAIN`S OR F/O'S SIDE.  MAINTENANCE INSPECTED AND REPLACED THE COCKPIT FLASHLIGHT HOLDER/BRACKET ASSEMBLY.  OPS CHECKS WERE GOOD.  MAINTENANCE ALSO INSPECTED AND PERFORMED LOCALIZER CHECKS AND NO DEFECTS WERE FOUND.
